# SDR SIMA201908287005

- Difficulty date: August 27, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 34,882 hours, 30,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED  MAIN DOOR EMERGENCY LIGHT IAW AMM 33-50-10-000-801-A AND 33-50-10-400-801-A. OPC GOOD, NO DEFECTS NOTED AT THIS TIME. END.
